# SDR HAL960121

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 814-820
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSIONI ON STRINGER 52 FROM STATION 814 TO 820 IN THE FORWARD CARGO COMPARTMENT.  REMOVED CORRODED STRINGER AND REPLACED WITH ATTACHED SPLICES PER AARD 51-01-00.  (M)
